# SDR DALA1033071604

- Difficulty date: November 16, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 54,011 hours, 7,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT MID GALLEY ARE INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AND SPLICED.  SYSTEM OPERATION IS NORMAL.  (2010-D1387) (DL76G103223)
